# SDR GXPA00012

- Difficulty date: May 24, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N613GA
- Make and model: Amd FALCON20
- Aircraft serial: 77
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR LIGHT ILLUMINATED AFTER TAKEOFF FROM LITTLE ROCK, ARKANSAS.  THE MICROSWITCH ON THE DOOR WAS ADJUSTED.  OPS CHECKED GOOD.  (X)
